Document Type : Original Article


1 Vinča Institute of Nuclear Sciences - National Institute of the Republic of Serbia, University of Belgrade, Mike Petrovića Alasa 12--14, 11351 Belgrade, Serbia

2 University of Belgrade, Faculty of Mathematics, Studentski trg 16, 11000 Belgrade, Serbia

3 Faculty of Mechanical Engineering, University of Belgrade, Kraljice Marije 16, 11 120 Beograd 35, Serbia

4 School of Electrical Engineering, University of Belgrade, Bulevar kralja Aleksandra 73, 11120 Belgrade, Serbia


The results published by O. Yamaod and W. Sintunavarat in [On new orthogonal contractions in b-metric spaces, Intern. J. Pure Math., 5,  2018, 37--40], and by K. Javed, H. Aydi, F. Uddin and M. Arshad in [On orthogonal partial b-metric spaces with an application, J. Mathematics (Hindawi), 2021, Article ID 6692063, 7 pages] are discussed. First of all, some formulations that are not precise in these papers are commented. Then these results are extended and unified from the case of orthogonal $b$-metric and orthogonal partial $b$-metric spaces to the wider framework of orthogonal $b$-metric-like spaces. Moreover, some results are generalized by proving that the contraction parameter may belong to the wider set $[0,1)$.


[1] M. A. Alghamdi, N. Hussain, and P. Salimi, Fixed point and coupled fixed point theorems on b-metric-like spaces, J. Inequal. Appl., 402 (2013), 1-25.
[2] A. Amini-Harandi, Metric-like spaces, partial metric spaces and fixed points, Fixed Point Theory Appl., 204 (2012), 1-10.
[3] I. A. Bakhtin, The contraction principle in quasimetric spaces, Funct. Anal., 30 (1989), 26-37.
[4] V. Berinde and M. P˘acurar, The early developments in fixed point theory on b-metric spaces, Carpath. J. Math., 38(3) (2022), 523-538.
[5] S. Czerwik, Contraction mappings in b-metric spaces, Acta Math. Inf. Univer. Ostraviensis, 1(1) (1993), 5–11.
[6] N. V. Dung and V. T. Le Hang, On relaxations of contraction constants and Caristi’s theorem in b-metric spaces, J. Fixed Point Theory Appl., 18(2) (2016), 267-284.
[7] K. Fallahi and Sh. Eivani, Orthogonal b-metric spaces and best proximity points, Math. Ext., 16(6) (2022), 1–17.
[8] M. G.-Filipovic, K. Kukic, D. Gardasevic, and Z. D. Mitrovic, Some best proximity point results in the orthogonal 0-complete b-metric-like spaces, J. Contemp. Math. Anal., 58(2) (2023), 105–115.
[9] M. E. Gordji and H. Habibi, Fixed point theory in generalized orthogonal metric space, J. Linear Topol. Alg., 6(3) (2017), 251–260.
[10] M. E. Gordji, M. Rameani, M. De La Sen, and Y. J. Cho, On orthogonal sets and Banach fixed point theorem, Fixed Point Theory, 18(2) (2017), 569-578.
[11] K. Javed, H. Aydi, F. Uddin, and M. Arshad, On orthogonal partial b-metric spaces with an application, J. Math. 2021 (2021), 1-7.
[12] S. Shukla, Partial b-metric spaces and fixed point theorems, Mediterr. J. Math., 11(2) (2014), 703–711.
[13] J. Vujakovic, H. Aydi, S. Radenovic, and A. Mukheimer, Some remarks and new results in ordered partial b-metric spaces, Mathematics 7(4) (2019), 334.
[14] O. Yamaod and W. Sintunavarat, On new orthogonal contractions in b-metric spaces, Int. J. Pure Math., 5(4) (2018), 37-40.